In this paper we deal with iterative methods of interpolatory type, for solving nonlinear equations in Banach spaces. We show that the convergence order of the iterations may considerably grow if the nodes are properly controlled.
nonlinear equations in Banach spaces; interpolatory method.
PDF-LaTeX version of the paper (soon).
About this paper
Cite this paper as:
I. Păvăloiu, Accelerating the convergence of the iterative methods of interpolatory type, Rev. Anal. Numér. Théor. Approx., 34 (2005) no. 2, pp. 169-173.